Advanced search

Finite-dimensional representations of the quantum superalgebra Uq[gl(m/n)] and related q-identities.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
PALEV, TD, Nedialka Stoilova, and J VANDERJEUGT. 1994. “Finite-dimensional Representations of the Quantum Superalgebra Uq[gl(m/n)] and Related Q-identities.” Communications in Mathematical Physics 166 (2): 367–378.
APA
PALEV, TD, Stoilova, N., & VANDERJEUGT, J. (1994). Finite-dimensional representations of the quantum superalgebra Uq[gl(m/n)] and related q-identities. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 166(2), 367–378.
Vancouver
1.
PALEV T, Stoilova N, VANDERJEUGT J. Finite-dimensional representations of the quantum superalgebra Uq[gl(m/n)] and related q-identities. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 1994;166(2):367–78.
MLA
PALEV, TD, Nedialka Stoilova, and J VANDERJEUGT. “Finite-dimensional Representations of the Quantum Superalgebra Uq[gl(m/n)] and Related Q-identities.” COMMUNICATIONS IN MATHEMATICAL PHYSICS 166.2 (1994): 367–378. Print.
@article{191670,
  author       = {PALEV, TD and Stoilova, Nedialka and VANDERJEUGT, J},
  issn         = {0010-3616},
  journal      = {COMMUNICATIONS IN MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {2},
  pages        = {367--378},
  title        = {Finite-dimensional representations of the quantum superalgebra Uq[gl(m/n)] and related q-identities.},
  volume       = {166},
  year         = {1994},
}